# SDR SWAA2021072885931

- Difficulty date: June 18, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SUPPORT WEB LOCATED AT BS 1016 AT LEVEL S-2R AND 2L AT VERTICAL STABILIZER ; 2021-287875 / [01] REPLACED LEADING EDGE SUPPORT WEB LOCATED AT BS 1016 AT LEVEL S-2R AND 2L AT VERTICAL STABILIZER IAW B737-700 SRM51-10-2 TEM 9; SRM 51-40-02 AND DRAWING 176A3101 SHEET 4; REV -.; [02] REPLACED LEADING EDGE SUPPORT WEB LOCATED AT BS 1016 AT LEVEL S-2R AND 2L AT VERTICAL STABILIZER IAW B737-700 SRM51-10-02 TEM 9; SRM 51-40-02 AND DRAWING 176A3101 SHEET 4; REV -. LENGHT OF CRACK IS: 0.750 INCH TOOL USED DIGITAL CALIPER P/N: DIGITAL150; S/N: AE-412608; DUE DATE: 25-MAY-22.; [03] JOB COMPLETE AND CERTIFIED.
